Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 40, NWS Memphis, TN

April 2, 2006Haywood County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 10:00 PM CDT for Haywood County, Tennessee. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 10:00 PM CDT (03:00 UTC)
Expired
Apr 2, 2006, 10:45 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Haywood County, TN

The radar

The Memphis radar (KNQA), 54 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 10:18 PM CDTTORNADODancyville, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2530 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
2.1
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 030300
TORMEG
TNC075-030345-
/O.NEW.KMEG.TO.W.0040.060403T0300Z-060403T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 1045 PM CDT

* AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 8 MILES WEST OF DANCYVILLE...OR ABOUT 15 MILES SOUTHEAST OF
  COVINGTON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HILLVILLE.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3548 8943 3541 8945 3540 8909 3550 8909

$$
2 follow-up statements
000 
WWUS54 KMEG 030324
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT SUN APR 2 2006

TNC075-030345-
/O.CON.KMEG.TO.W.0040.000000T0000Z-060403T0345Z/
HAYWOOD TN-
1024 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR HAYWOOD
COUNTY...

AT 1018 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO IN NEAR 
THE FAYETTE AND HAYWOOD COUNTY LINE NEAR DANCYVILLE.  THIS TORNADO 
IS NOW LOCATED NEAR HILLVILLE...OR ABOUT 11 MILES SOUTH OF 
BROWNSVILLE...MOVING EAST AT 30 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST 
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3551 8927 3541 8927 3544 8909 3552 8908

$$
000 
WWUS54 KMEG 030329
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1028 PM CDT SUN APR 2 2006

TNC075-030345-
/O.CON.KMEG.TO.W.0040.000000T0000Z-060403T0345Z/
HAYWOOD TN-
1028 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR HAYWOOD
COUNTY...

AT 1026 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
BROWNSVILLE.  THIS TORNADO IS MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BROWNSVILLE AND HOLLY GROVE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3567 8929 3554 8929 3555 8908 3569 8908

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 7 hours 57 minutes earlier.

Area forecast discussion, Apr 2, 2:03 PM CDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CDT SUN APR 2 2006

.DISCUSSION...

INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT
THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE
LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND
ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED
INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL
SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE
LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS
IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON
THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW
BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE
TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL
HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000-
1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT
IF CONVECTION COULD DEVELOP.

HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER
WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE
REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN
THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND
WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS
CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE
RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER
LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR
SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE
WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM
LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER
THREAT ASSOCIATED WITH IT.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN APR 2 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
446 PM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND
PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER
TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT
UNTIL MIDNIGHT CDT.

A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT.
ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR
HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER
THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY
AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE
RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 2, 9:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/02/2006  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED ONE HALF MILE EAST OF HWY 51
            ON STAGE RD.

&&

CJC
Local storm report, Apr 2, 9:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             JOINER                  35.51N 90.15W
04/02/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

&&

CJC
Local storm report, Apr 2, 9:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     SOMERVILLE              35.24N 89.35W
04/02/2006                   FAYETTE            TN   NWS EMPLOYEE

            LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
            OFF DUTY NWS EMPLOYEE.

&&

CJC
Local storm report, Apr 2, 9:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 S MUNFORD             35.44N 89.80W
04/02/2006  E0.88 INCH       TIPTON             TN   TRAINED SPOTTER

&&

CJC
Local storm report, Apr 2, 9:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             KEISER                  35.67N 90.09W
04/02/2006  E0.88 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

&&

CJC
Local storm report, Apr 2, 9:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             CURTIS STATION          34.33N 90.15W
04/02/2006  E0.50 INCH       PANOLA             MS   TRAINED SPOTTER

0503 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  M1.00 INCH       LAWRENCE           AR   TRAINED SPOTTER

0511 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND

0515 PM     TORNADO          IMBODEN                 36.20N 91.18W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

0516 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
04/02/2006  M2.75 INCH       RANDOLPH           AR   LAW ENFORCEMENT

0517 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0525 PM     HAIL             RAVENDEN                36.24N 91.25W
04/02/2006  E4.25 INCH       LAWRENCE           AR   LAW ENFORCEMENT

0525 PM     TSTM WND DMG     RAVENDEN                36.24N 91.25W
04/02/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES

0531 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/02/2006  M2.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     TORNADO          1 S POCAHONTAS          36.25N 90.97W
04/02/2006                   RANDOLPH           AR   LAW ENFORCEMENT

0559 PM     HAIL             FRIARS POINT            34.37N 90.64W
04/02/2006  M1.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

0601 PM     TSTM WND DMG     MALDEN                  36.58N 89.98W
04/02/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
            DAMAGE TO AIRPORT

0604 PM     HAIL             9 SE CORNING            36.32N 90.47W
04/02/2006  M0.88 INCH       CLAY               AR   LAW ENFORCEMENT

0605 PM     HAIL             HICKORY RIDGE           35.40N 90.99W
04/02/2006  M1.00 INCH       CROSS              AR   LAW ENFORCEMENT

0605 PM     TSTM WND DMG     HICKORY RIDGE           35.40N 90.99W
04/02/2006                   CROSS              AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0610 PM     HAIL             MARMADUKE               36.19N 90.39W
04/02/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0612 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE

0620 PM     TORNADO          MARMADUKE               36.19N 90.39W
04/02/2006                   GREENE             AR   TRAINED SPOTTER

            TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.

0630 PM     FUNNEL CLOUD     5 S KENNETT             36.17N 90.05W
04/02/2006                   DUNKLIN            MO   LAW ENFORCEMENT

0635 PM     TORNADO          4 N SENATH              36.19N 90.16W
04/02/2006                   DUNKLIN            MO   TRAINED SPOTTER

            TORNADO ON THE GROUND CONFIRMED BY SPOTTERS

0645 PM     TSTM WND DMG     SOMERVILLE              35.24N 89.35W
04/02/2006                   FAYETTE            TN   NWS EMPLOYEE

            LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
            OFF DUTY NWS EMPLOYEE.

0652 PM     TORNADO          5 W WYNNE               35.23N 90.88W
04/02/2006                   CROSS              AR   FIRE DEPT/RESCUE

0655 PM     TORNADO          3 SW WYNNE              35.20N 90.83W
04/02/2006                   CROSS              AR   TRAINED SPOTTER

0700 PM     TORNADO          CARUTHERSVILLE          36.18N 89.67W
04/02/2006                   PEMISCOT           MO   EMERGENCY MNGR

            PEOPLE TRAPPED IN BUILDINGS...INJURIES REPORTED...AND
            TOWN CLOSED.

0719 PM     HAIL             CLARKTON                36.45N 89.97W
04/02/2006  M1.75 INCH       DUNKLIN            MO   TRAINED SPOTTER

            SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE

0731 PM     FUNNEL CLOUD     1 S WYNNE               35.22N 90.79W
04/02/2006                   CROSS              AR   NWS EMPLOYEE

0739 PM     FUNNEL CLOUD     EDMONDSON               35.10N 90.31W
04/02/2006                   CRITTENDEN         AR   AMATEUR RADIO

0740 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
04/02/2006  E1.75 INCH       CRITTENDEN         AR   BROADCAST MEDIA

0740 PM     HAIL             JERICHO                 35.29N 90.23W
04/02/2006  M1.00 INCH       CRITTENDEN         AR   AMATEUR RADIO

0740 PM     HAIL             25 W WEST MEMPHIS       35.15N 90.62W
04/02/2006  M1.75 INCH       CROSS              AR   NWS EMPLOYEE

0748 PM     HAIL             CRAWFORDSVILLE          35.23N 90.33W
04/02/2006  M1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0748 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
04/02/2006  M0.88 INCH       CRITTENDEN         AR   AMATEUR RADIO

0749 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
04/02/2006  M1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0755 PM     HAIL             MARION                  35.21N 90.20W
04/02/2006  M1.75 INCH       CRITTENDEN         AR   AMATEUR RADIO

0800 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/02/2006  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED ONE HALF MILE EAST OF HWY 51
            ON STAGE RD.

0807 PM     TORNADO          MILLSFIELD              36.15N 89.38W
04/02/2006                   DYER               TN   AMATEUR RADIO

            HOMES DESTROYED WITH INJURIES REPORTED.

0817 PM     HAIL             OBION                   36.26N 89.19W
04/02/2006  E1.75 INCH       OBION              TN   AMATEUR RADIO

0820 PM     TSTM WND DMG     SOMERVILLE              35.24N 89.35W
04/02/2006                   FAYETTE            TN   AMATEUR RADIO

            MULTIPLE STRUCTURES DAMAGED. INJURIES REPORTED.

0829 PM     HAIL             JOINER                  35.51N 90.15W
04/02/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0830 PM     TSTM WND DMG     BRADEN                  35.37N 89.58W
04/02/2006                   FAYETTE            TN   EMERGENCY MNGR

            2 HOMES DESTROYED.1 HOME OFF FOUNDATION. MOBILE HOME
            OVERTURNED. GRAIN SILO DESTROYED. INJURIES RPTD.

0900 PM     HAIL             1 S MUNFORD             35.44N 89.80W
04/02/2006  E0.88 INCH       TIPTON             TN   TRAINED SPOTTER

0902 PM     HAIL             KEISER                  35.67N 90.09W
04/02/2006  E0.88 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:17 PM CDTTornado WarningMEGDyer, Lake43 min
Apr 2, 7:31 PM CDTSevere Thunderstorm WarningMEGObion44 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningMEGShelby31 min
Apr 2, 7:55 PM CDTTornado WarningMEGGibson50 min
Apr 2, 7:57 PM CDTTornado WarningMEGLake29 min
Apr 2, 7:58 PM CDTTornado WarningMEGDyer17 min
Apr 2, 8:05 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy25 min
Apr 2, 8:05 PM CDTTornado WarningMEGShelby25 min
Apr 2, 8:11 PM CDTTornado WarningMEGObion34 min
Apr 2, 8:21 PM CDTTornado WarningMEGCarroll, Weakley54 min
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby20 min
Apr 2, 8:32 PM CDTSevere Thunderstorm WarningMEGHardin28 min
Apr 2, 8:40 PM CDTTornado WarningMEGGibson35 min
Apr 2, 9:06 PM CDTSevere Thunderstorm WarningMEGTipton24 min
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGLauderdale35 min
Apr 2, 9:13 PM CDTTornado WarningMEGCarroll41 min
Apr 2, 9:35 PM CDTSevere Thunderstorm WarningMEGHaywood, Tipton40 min
Apr 2, 9:42 PM CDTSevere Thunderstorm WarningMEGLauderdale33 min
Apr 2, 9:49 PM CDTSevere Thunderstorm WarningMEGDyer41 min
Apr 2, 10:06 PM CDTSevere Thunderstorm WarningMEGHaywood39 min
Apr 2, 10:16 PM CDTSevere Thunderstorm WarningMEGTipton44 min
Apr 2, 10:20 PM CDTSevere Thunderstorm WarningMEGWeakley25 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningMEGMadison33 min
Apr 2, 10:30 PM CDTSevere Thunderstorm WarningMEGHenry45 min
Apr 2, 10:32 PM CDTSevere Thunderstorm WarningMEGDyer28 min
Apr 2, 10:44 PM CDTSevere Thunderstorm WarningMEGShelby27 min
Apr 2, 10:49 PM CDTTornado WarningMEGMadison26 min
Apr 2, 10:51 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson39 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood31 min
Apr 2, 11:15 PM CDTTornado WarningMEGMadison15 min
Apr 2, 11:22 PM CDTTornado WarningMEGFayette23 min
Apr 2, 11:25 PM CDTSevere Thunderstorm WarningMEGChester, Henderson35 min
Apr 2, 11:33 PM CDTSevere Thunderstorm WarningMEGHardeman, Madison27 min
Apr 2, 11:56 PM CDTSevere Thunderstorm WarningMEGDecatur34 min
Apr 2, 11:58 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy62 min
Apr 3, 12:02 AM CDTSevere Thunderstorm WarningMEGHaywood12 min
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningMEGMadison38 min
Apr 3, 12:57 AM CDTSevere Thunderstorm WarningMEGHardin33 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.